Alert archive / Georgia / Freeze Warnings in 2005

Freeze Warning 3, NWS Atlanta, GA

November 17, 200572 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Nov 17, 2005, 4:00 PM EST for 72 counties in Georgia. It took effect at Nov 18, 2005, 12:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2005, 4:00 PM EST (21:00 UTC)
In effect from
Nov 18, 2005, 12:00 AM EST
Expired
Nov 18, 2005, 8:00 AM EST
In force
8 hr
Issued by
NWS Atlanta, GA
All 72 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Fulton County, GA, Glascock County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -232 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-232 m²/s²
0-3 km storm-relative helicity
-97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 172100
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EST THU NOV 17 2005

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT AND THURSDAY
NIGHT...

.A STRONG AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION
THROUGH TOMORROW. WITH CLEAR SKIES AND DRY CONDITIONS...
TEMPERATURES WILL BE MUCH COLDER THAN THE PREVIOUS FEW NIGHTS...
FALLING BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL
GEORGIA.

GAZ023>025-027-030>039-041>062-066>076-078>086-089>097-102>109-
180500-
/O.UPG.KFFC.FZ.A.0001.051118T0500Z-051118T1300Z/
/O.NEW.KFFC.FZ.W.0003.051118T0500Z-051118T1300Z/
HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE
400 PM EST THU NOV 17 2005

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES WILL CONTINUE TO FALL UNDER CLEAR SKIES OVERNIGHT.
BY DAWN...TEMPERATURES WILL REACH THE UPPER 20S IN SOME PARTS OF
NORTH AND CENTRAL GEORGIA. TEMPERATURES WILL REMAIN AT OR BELOW
FREEZING UNTIL 8 AM OR 9 AM ON THURSDAY.

EVEN COLDER TEMPERATURES ARE EXPECTED LATE THURSDAY NIGHT AND
FRIDAY MORNING WHEN READINGS DIP INTO THE LOWER TO MID 20S IN A
FEW LOCATIONS WITH WIDESPREAD READINGS BELOW FREEZING.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$
2 follow-up statements
000 
WWUS72 KFFC 172135 CCA
NPWFFC

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EST THU NOV 17 2005

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT...

.A STRONG AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION
THROUGH TOMORROW. WITH CLEAR SKIES AND DRY CONDITIONS...
TEMPERATURES WILL BE MUCH COLDER THAN THE PREVIOUS FEW NIGHTS...
FALLING BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL
GEORGIA.

GAZ023>025-027-030>039-041>062-066>076-078>086-089>097-102>109-
180530-
/O.UPG.KFFC.FZ.A.0001.051118T0500Z-051118T1300Z/
/O.COR.KFFC.FZ.W.0003.051118T0500Z-051118T1300Z/
HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE
426 PM EST THU NOV 17 2005

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES WILL FALL UNDER CLEAR SKIES OVERNIGHT. BY
DAWN...TEMPERATURES WILL BE BELOW FREEZING ACROSS MUCH OF NORTH
AND CENTRAL GEORGIA. SOME AREAS WILL SEE READINGS FALL AS LOW AS
THE MIDDLE TO UPPER 20S. TEMPERATURES WILL REMAIN AT OR BELOW
FREEZING UNTIL AROUND 8 AM ON FRIDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$
000 
WWUS72 KFFC 180346
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EST THU NOV 17 2005

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT...

.THE CENTER OF A LARGE MASS OF COLD AIR IS MARKED BY A HIGH
PRESSURE CENTER OVER THE OHIO AND TENNESSEE RIVER VALLEYS. COLD
AIR CONTINUED TO SPILL INTO GEORGIA ON NORTHERLY WINDS THURSDAY
EVENING. TEMPERATURES HAD FALLEN TO THE FREEZING MARK OVER
PORTIONS OF NORTH GEORGIA BY 1030 PM... AND WILL CONTINUE FALLING
OVER ALL OF NORTH AND CENTRAL GEORGIA OVERNIGHT.

GAZ023>025-027-030>039-041>062-066>076-078>086-089>097-102>109-
181200-
/O.CON.KFFC.FZ.W.0003.051118T0500Z-051118T1300Z/
HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE
1046 PM EST THU NOV 17 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY. 

TEMPERATURES WILL FALL UNDER CLEAR SKIES OVERNIGHT. BY DAWN...
TEMPERATURES WILL BE BELOW FREEZING. SOME AREAS WILL SEE READINGS
FALL AS LOW AS THE MIDDLE TO UPPER 20S. TEMPERATURES WILL REMAIN
AT OR BELOW FREEZING UNTIL AROUND 8 AM ON FRIDAY.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 17, 2:42 PM EST, 1 hour 18 minutes earlier.

Area forecast discussion, Nov 17, 2:42 PM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EST THU NOV 17 2005

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)
A LARGE AREA OF HIGH PRESSURE WILL CONTINUE TO BE THE DOMINATE
WEATHER FEATURE INTO THE WEEKEND. AS IT CONTINUES TO SETTLE TO THE
SOUTH AND EAST...A VERY DRY AND MUCH COLDER AIR MASS WILL CONTROL
OUR WEATHER...PUSHING TEMPERATURES AT OR BELOW FREEZING FOR MANY
AREAS TONIGHT...AND SLOW MODERATION THROUGH THE WEEKEND.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
A WEAK AREA OF LOW PRESSURE DEVELOPING OFF THE SOUTHEAST COAST
WILL SPREAD MOISTURE...IN THE FORM OF CLOUDS...INTO SOUTHEAST GA
SATURDAY NIGHT INTO SUNDAY. BY MONDAY...A TROUGH MOVING THROUGH
THE OH AND TN RIVER VALLEYS WILL USHER IN MORE MOISTURE ACROSS
MUCH OF THE AREA MONDAY. AGAIN...NO PRECIPITATION IS EXPECTED.
CONDITIONS SHOULD REMAIN DRY THROUGH MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         29  53  34  57 /   0   0   5  10
ATHENS          31  53  32  58 /   0   0   5  10
GAINESVILLE     30  54  33  57 /   0   0   5  10
ROME            23  53  24  62 /   0   0   5   5
COLUMBUS        34  58  36  60 /   0   0   5  10
MACON           29  59  31  62 /   0   0   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM THURSDAY FOR GAZ001-GAZ002-GAZ003-
GAZ004-GAZ005-GAZ007-GAZ011-GAZ012-GAZ013-GAZ014-GAZ015-GAZ016-
GAZ019-GAZ020-GAZ021-GAZ022-GAZ023-GAZ024-GAZ025-GAZ030-GAZ031-
GAZ032-GAZ033-GAZ034-GAZ035-GAZ041-GAZ042-GAZ043-GAZ044-GAZ045-
GAZ046-GAZ047-GAZ048-GAZ052-GAZ053-GAZ054-GAZ055-GAZ056-GAZ057-
GAZ058-GAZ066-GAZ067-GAZ068-GAZ069-GAZ070-GAZ071-GAZ078-GAZ079-
GAZ080-GAZ081-GAZ089-GAZ090-GAZ091-GAZ092-GAZ093-GAZ102-GAZ103-
GAZ104-GAZ105-GAZ106.

FREEZE WARNING FROM MIDNIGHT FRIDAY TO 8 AM FRIDAY FOR GAZ023-
GAZ024-GAZ025-GAZ027-GAZ030-GAZ031-GAZ032-GAZ033-GAZ034-GAZ035-
GAZ036-GAZ037-GAZ038-GAZ039-GAZ041-GAZ042-GAZ043-GAZ044-GAZ045-
GAZ046-GAZ047-GAZ048-GAZ049-GAZ050-GAZ051-GAZ052-GAZ053-GAZ054-
GAZ055-GAZ056-GAZ057-GAZ058-GAZ059-GAZ060-GAZ061-GAZ062-GAZ066-
GAZ067-GAZ068-GAZ069-GAZ070-GAZ071-GAZ072-GAZ073-GAZ074-GAZ075-
GAZ076-GAZ078-GAZ079-GAZ080-GAZ081-GAZ082-GAZ083-GAZ084-GAZ085-
GAZ086-GAZ089-GAZ090-GAZ091-GAZ092-GAZ093-GAZ094-GAZ095-GAZ096-
GAZ097-GAZ102-GAZ103-GAZ104-GAZ105-GAZ106-GAZ107-GAZ108-GAZ109.

FIRE WEATHER WATCH FROM NOON FRIDAY TO 7 PM FRIDAY FOR GAZ001-
GAZ002-GAZ003-GAZ004-GAZ005-GAZ007-GAZ011-GAZ012-GAZ013-GAZ014-
GAZ015-GAZ016-GAZ019-GAZ020-GAZ021-GAZ022-GAZ023-GAZ024-GAZ025-
GAZ027-GAZ030-GAZ031-GAZ032-GAZ033-GAZ034-GAZ035-GAZ036-GAZ037-
GAZ038-GAZ039-GAZ041-GAZ042-GAZ043-GAZ044-GAZ045-GAZ046-GAZ047-
GAZ048-GAZ049-GAZ050-GAZ051-GAZ052-GAZ053-GAZ054-GAZ055-GAZ056-
GAZ057-GAZ058-GAZ059-GAZ060-GAZ061-GAZ062-GAZ066-GAZ067-GAZ068-
GAZ069-GAZ070-GAZ071-GAZ072-GAZ073-GAZ074-GAZ075-GAZ076-GAZ078-
GAZ079-GAZ080-GAZ081-GAZ082-GAZ083-GAZ084-GAZ085-GAZ086-GAZ089-
GAZ090-GAZ091-GAZ092-GAZ093-GAZ094-GAZ095-GAZ096-GAZ097-GAZ098-
GAZ102-GAZ103-GAZ104-GAZ105-GAZ106-GAZ107-GAZ108-GAZ109-GAZ110-
GAZ111-GAZ112-GAZ113.

&&

37
Hazardous weather outlook, Nov 17, 6:00 AM EST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 AM EST THU NOV 17 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181100-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
600 AM EST THU NOV 17 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT

...NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT...

.SYNOPSIS...
SURFACE HIGH PRESSURE WILL BUILD EASTWARD TODAY INTO THE OHIO
VALLEY. CONTINUED NORTH TO NORTHEAST WINDS WILL KEEP DRY...CLEAR
CONDITIONS ACROSS THE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DRY CONDITIONS WILL REMAIN OVER THE FORECAST AREA THROUGH
WEDNESDAY. UPPER LEVEL SHORT WAVES WILL MOVE APPROACH NORTH
GEORGIA FRIDAY NIGHT...SUNDAY NIGHT AND AGAIN ON TUESDAY. MOISTURE
WITH THESE SHORT WAVES WILL BE LIMITED AND NO HAZARDOUS WEATHER
IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

Nearby

Freeze Warnings in Georgia, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.